Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. H. Schofield
Title: Representations of rings over skew fields
Additional book information: London Mathematical Society Lecture Note Series, vol. 92, Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne, Sydney, 1985, xii+223 pp., $27.95. ISBN 0-521-27853-8.

References [Enhancements On Off] (What's this?)

  • G. M. Bergman, Modules over coproducts of rings, Trans. Amer. Math. Soc. 200 (1974), 1-32. MR 357502
  • P. M. Cohn, Free rings and their relations, 2nd ed., London Mathematical Society Monographs, vol. 19, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1985. MR 800091
  • P. M. Cohn, The embedding of firs in skew fields, Proc. London Math. Soc. 23 (1971), 193-213. MR 297814
  • P. Dowbor, C. M. Ringel, and D. Simson, Hereditary Artinian rings of finite representation type, Representation theory, II (Proc. Second Internat. Conf., Carleton Univ., Ottawa, Ont., 1979) Lecture Notes in Math., vol. 832, Springer, Berlin, 1980, pp. 232–241. MR 607156
  • P. Malcolmson, Construction of universal matrix localizations, Advances in Noncommutative Ring Theory, Lecture Notes in Math., vol. 951, Springer-Verlag, Berlin and New York, 1982.
  • Peter Malcolmson, Determining homomorphisms to skew fields, J. Algebra 64 (1980), no. 2, 399–413. MR 579068, https://doi.org/10.1016/0021-8693(80)90153-2
  • B. Stenstrom, Rings of quotients, Grundlehren 217, Springer-Verlag, Berlin and New York, 1975. MR 389953

Review Information:

Reviewer: Peter Malcolmson
Journal: Bull. Amer. Math. Soc. 19 (1988), 504-508
DOI: https://doi.org/10.1090/S0273-0979-1988-15719-9
American Mathematical Society